The generalised Jacobson-Morosov theorem [electronic resource] / Peter O'Sullivan
- O'Sullivan, Peter, 1951-
- Providence, R.I. : American Mathematical Society, 2010.
- Physical Description:
- 1 online resource (vii, 120 pages)
- Memoirs of the American Mathematical Society, 0065-9266 (print), 1947-6221 (online); v. 973
- Restrictions on Access:
- Access is restricted to licensed institutions
- Introduction Notation and terminology Chapter 1. Affine group schemes over a field of characteristic zero Chapter 2. Universal and minimal reductive homomorphisms Chapter 3. Groups with action of a proreductive group Chapter 4. Families of minimal reductive homomorphisms
- "The author considers homomorphisms H to K from an affine group scheme H over a field k of characteristic zero to a proreductive group K. Using a general categorical splitting theorem, Andrâe and Kahn proved that for every H there exists such a homomorphism which is universal up to conjugacy. The author gives a purely group-theoretic proof of this result. The classical Jacobson-Morosov theorem is the particular case where H is the additive group over k. As well as universal homomorphisms, the author considers more generally homomorphisms H to K which are minimal, in the sense that H to K factors through no proper proreductive subgroup of K. For fixed H, it is shown that the minimal H to K with K reductive are parametrised by a scheme locally of finite type over k."--Publisher's description.
- 9781470405878 (online)
- "Volume 207, number 973 (third of 5 numbers)." and AVAILABLE ONLINE TO AUTHORIZED PSU USERS.
- Bibliography Note:
- Includes bibliographical references and index.
- Reproduction Note:
- Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012
- Technical Details:
- Mode of access : World Wide Web
View MARC record | catkey: 10018051